MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. EXCELSIUS GPS; ROBOT, SURGICAL, NAVIGATION UNIT

GLOBUS MEDICAL, INC. EXCELSIUS GPS; ROBOT, SURGICAL, NAVIGATION UNIT
Model Number 6143.1001
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No case logs were submitted, so a formal investigation could not be performed.It was reported by a globus medical representative that one implant was misplaced laterally during the procedure.This can be indicative of skiving.Skiving can lead to the misplacement of implants.Any excessive force present on the loadcell is likely the result of instrument skiving that was detected while a tool is inserted into the end effector.Ultimately, the implant was replaced intraoperatively using traditional methods and the case was completed and no adverse effects to the patient were reported.This evaluation has been completed without associated case logs and there are no associated work order or part returns.The severity observed did not exceed the anticipated severity.The observed overall risk level is low, which is lower than the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that during a revision case with the surgeon we had a screw placed laterally of the intended planned screw, the screw that was placed laterally was the left l3 screw.We also had some difficulty with motion on the merge, which was surprising because the patient had previously implanted hardware which usually makes the process easier.The laterally placed screw was backed out and re-directed manually without the robot.None of this caused any issues with the patient or procedure.The surgeon has requested that the calibration of the robot be checked.

Brand Name
EXCELSIUS GPS
Common Device Name
ROBOT, SURGICAL, NAVIGATION UNIT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24630144
Report Number3004142400-2026-00043
Device Sequence Number8698097
Product Code OLO
UDI-Device Identifier00889095481297
UDI-Public00889095481297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6143.1001
Device Lot NumberGPS-0217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown